×

Found 15,192 Documents (Results 1–100)

100
MathJax

Necessary optimality conditions for singular controls in stochastic Goursat-Darboux systems. (English. Russian original) Zbl 07578832

Autom. Remote Control 83, No. 4, 536-547 (2022); translation from Avtom. Telemekh. 2022, No. 4, 47-61 (2022).
MSC:  93E20 35R60 49K20
PDF BibTeX XML Cite
Full Text: DOI

Distribution density of the first exit point of a two-dimensional diffusion process from a circle neighborhood of its initial point: the inhomogeneous case. (English. Russian original) Zbl 07573880

Theory Probab. Appl. 67, No. 2, 194-207 (2022); translation from Teor. Veroyatn. Primen. 67, No. 2, 247-263 (2022).
MSC:  60-XX 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Brownian regularity for the Airy line ensemble, and multi-polymer watermelons in Brownian last passage percolation. (English) Zbl 07573743

Memoirs of the American Mathematical Society 1363. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5229-2/pbk; 978-1-4704-7095-1/ebook). v, 133 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software